CSpace
OBSERVER PROBLEM FOR LINEAR-SYSTEMS WITH INPUT DERIVATIVES CONTROL
DAI, LY
1989
Source PublicationINTERNATIONAL JOURNAL OF SYSTEMS SCIENCE
ISSN0020-7721
Volume20Issue:1Pages:55-63
Language英语
WOS Research AreaAutomation & Control Systems ; Computer Science ; Operations Research & Management Science
WOS SubjectAutomation & Control Systems ; Computer Science, Theory & Methods ; Operations Research & Management Science
WOS IDWOS:A1989T132000004
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27554
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DAI, LY. OBSERVER PROBLEM FOR LINEAR-SYSTEMS WITH INPUT DERIVATIVES CONTROL[J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE,1989,20(1):55-63.
APA DAI, LY.(1989).OBSERVER PROBLEM FOR LINEAR-SYSTEMS WITH INPUT DERIVATIVES CONTROL.INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE,20(1),55-63.
MLA DAI, LY."OBSERVER PROBLEM FOR LINEAR-SYSTEMS WITH INPUT DERIVATIVES CONTROL".INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE 20.1(1989):55-63.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DAI, LY]'s Articles
Baidu academic
Similar articles in Baidu academic
[DAI, LY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DAI, LY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.